Reply To: Could antibiotics actually help with candida?

Home The Candida Forum Candida Advice Could antibiotics actually help with candida? Reply To: Could antibiotics actually help with candida?

#118491

TheChosenOne
Participant
Topics: 34
Replies: 410

jgentry8;56988 wrote: Raster,
I have been taking SF722 with 2 different forms of probiotics. I have been experiencing the rash growing all Over my arms, my tongue is getting worse, and I look more bloated. I was also so constipated that I was hospitalized for 4 days and prescribed a laxative that I must take every day now. Could this all just be die off? And what do you reccomend I do about the constipation? I’m taking 5 pills 3 times daily of the sf722 as directed on the bottle.

The general rule of taking supplements/antifungals is to stop them if you have problems with them. Constipation, rash and bloating are not a sign of die off. It’s either SF722 or the probiotics that cause the problem.
Rash is generally an allergic reaction, whereas bloating is probably an enzyme/stomach acid problem (try to take some HCl supplements), you don’t chew your foods enough or it can be related to your constipation.
Fruit/vegetable juices can soften constipation as wel as oat bran. Also drink a lot of water.